# SDR CALA2014071191408

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,864 hours, 13,318 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF LT NR 1 WINDSHIELD IAW LM1122 & COMPLETING COA 209881 WINDOW HEAT WIRING INSTALLATION, MAT TEST FOR LT WINDOW HEAT FAILED WITH LATCHED MX MSG 30-24011.
